Forcing vertex square free detour number of a graph
DOI:
https://doi.org/10.23755/rm.v45i0.1030Keywords:
forcing square free detour number, forcingvertex square free detour set, forcingvertex square free detour number.Abstract
Let G be a connected graph and S a square free detour basis of G. A subset T\subseteq S is called a forcing subset for S if S is the unique square free detour basis of S containing T. A forcing subset for S of minimum order is a minimum forcing subset of G. The forcing square free detour number of G is fdn◻fu(G)=minfdn◻fuSu, where the minimum is taken over all square free detour bases S in G. In this paper, we introduce the forcing vertex square free detour sets. The general properties satisfied by these forcing subsets are discussed and the forcing square free detour number for a certain class of standard graphs are determined. We show that the two parameters dn◻fu(G) and fdn◻fu(G) satisfy the relationship 0\le fdn◻fu(G)≤dn◻fu(G). Also, we prove the existence of a graph G with fdn◻fu(G)=α and dn◻fu(G)=β, where 0\le\alpha\le\beta and \beta\geq2 for some vertex u in G.References
Chartrand, Gary, Garry L. Johns, and Songlin Tian. Detour distance in graphs. Annals of discrete mathematics. Vol. 55. Elsevier (1993): 127-136.
Chartrand, Garry L. Johns and Ping Zhang. The detour number of a graph. Util. Math. 64, (2003): 97-113.
Ramalingam, S. S., Asir, I. K., &Athisayanathan, S. (2017). Upper Vertex Triangle Free Detour Number of a Graph. Mapana Journal of Sciences, 16(3), 27-40.
Ramalingam, S. Sethu, I. Keerthi Asir, and S. Athisayanathan. Vertex Triangle Free Detour Number of a Graph. Mapana Journal of Sciences 15.3 (2016): 9-24.
Santhakumaran, A. P., and S. Athisayanathan. On the connected detour number of a graph.Journal of Prime research in Mathematics 5 (2009): 149-170.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.